Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 270, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 8, 2008, 6:09 PM CDT for Harper County, Sumner County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2008, 6:09 PM CDT (23:09 UTC)
- Expired
- Jun 8, 2008, 7:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Harper County, KS, Sumner County, KS
The radar
The Vance AFB radar (KVNX), 53 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1160 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 082310 SVRICT KSC077-191-090015- /O.NEW.KICT.SV.W.0270.080608T2309Z-080609T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 609 PM CDT SUN JUN 8 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS. SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 715 PM CDT. * AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BLUFF CITY...OR 10 MILES SOUTHEAST OF ANTHONY... AND MOVING EAST AT 22 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ANTHONY...BLUFF CITY...CALDWELL. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3719 9751 3700 9751 3699 9808 3716 9807 TIME...MOT...LOC 2309Z 262DEG 19KT 3703 9791 $$ COX
4 follow-up statements
000 WWUS53 KICT 082321 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 622 PM CDT SUN JUN 8 2008 KSC077-191-090015- /O.CON.KICT.SV.W.0270.000000T0000Z-080609T0015Z/ SUMNER KS-HARPER KS- 622 PM CDT SUN JUN 8 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HARPER AND SOUTHWESTERN SUMNER COUNTIES UNTIL 715 PM CDT... AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BLUFF CITY...OR 11 MILES SOUTHEAST OF ANTHONY...MOVING EAST AT 21 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR CALDWELL BY 700 PM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3719 9751 3700 9751 3699 9808 3716 9807 TIME...MOT...LOC 2322Z 262DEG 18KT 3706 9784 $$ KRC
000 WWUS53 KICT 082350 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 650 PM CDT SUN JUN 8 2008 KSC077-191-090015- /O.CON.KICT.SV.W.0270.000000T0000Z-080609T0015Z/ SUMNER KS-HARPER KS- 650 PM CDT SUN JUN 8 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HARPER AND SOUTHWESTERN SUMNER COUNTIES UNTIL 715 PM CDT... AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BLUFF CITY...OR 15 MILES SOUTHEAST OF ANTHONY...MOVING EAST AT 32 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR CALDWELL BY 705 PM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3719 9751 3700 9751 3699 9808 3716 9807 TIME...MOT...LOC 2350Z 268DEG 27KT 3705 9775 $$ KRC
000 WWUS53 KICT 082358 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 658 PM CDT SUN JUN 8 2008 KSC077-191-090015- /O.CON.KICT.SV.W.0270.000000T0000Z-080609T0015Z/ SUMNER KS-HARPER KS- 658 PM CDT SUN JUN 8 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HARPER AND SOUTHWESTERN SUMNER COUNTIES UNTIL 715 PM CDT... AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF BLUFF CITY...OR 17 MILES SOUTHEAST OF ANTHONY...MOVING EAST AT 31 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR CALDWELL BY 705 PM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3719 9751 3700 9751 3700 9801 3717 9789 TIME...MOT...LOC 2358Z 268DEG 27KT 3705 9767 $$ KRC
000 WWUS53 KICT 090016 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 716 PM CDT SUN JUN 8 2008 KSC077-191-090026- /O.EXP.KICT.SV.W.0270.000000T0000Z-080609T0015Z/ SUMNER KS-HARPER KS- 716 PM CDT SUN JUN 8 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARPER AND SOUTHWESTERN SUMNER COUNTIES HAS EXPIRED... AT 715 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3719 9751 3700 9751 3700 9801 3717 9789 TIME...MOT...LOC 2358Z 268DEG 27KT 3705 9767 $$ KRC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:34 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 8, 2:34 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 234 PM CDT SUN JUN 8 2008 .DISCUSSION... THIS EVENING-TONIGHT: AN UPPER LEVEL PV ANOMALY /1.5PVU/ WILL CONTINUE MOVING INTO THE CENTRAL UNITED STATES FROM THE NORTHWEST. THIS HAS CAUSED THE WARM FRONT FROM SATURDAY TO MOVE SOUTH INTO THE FORECAST AREA. AT 18Z...THE FRONT EXTENDED FROM KMHK-KHUT-KP28. SOME CUMULUS SEEM TO BE GROWING ALONG THIS BOUNDARY AS IT SAGS SOUTH. OVER THE NEXT FEW HOURS...EXPECT CONVECTION TO BEGIN INCREASING AS LOW LEVEL CONVERGENCE/FRONTOGENESIS INCREASES ALONG THE FRONT. FAVORABLE 0-6KM BULK SHEAR OF 40 KNOTS SUGGESTS THAT STORMS COULD ROTATE INITIALLY WITH A HAIL AND WIND THREAT. HOWEVER...THERE IS VERY LITTLE 3-6KM SHEAR...WHICH SUGGESTS THAT STORMS WILL EVOLVE INTO A DAMAGING WIND PRODUCING MCS WITH VERY HEAVY RAINFALL. THIS WILL OCCUR AS THE LOW LEVEL MOISTURE TRANSPORT INCREASES THIS EVENING /QUITE STRONG OVERNIGHT/ AS THE FRONT BECOMES MORE ORTHOGONAL TO THIS MOISTURE TRANSPORT...INCREASING FRONTOGENESIS AND VERY STRONG VERTICAL MOTIONS. WARM CLOUD LAYER DEPTHS NEAR 4KM CONTINUE TO FAVOR THIS ONCE WE TRANSITION FROM A SEVERE CONVECTIVE THREAT TO A WARM RAIN THREAT. MODEL QPF TOTALS FOR THIS EVENT ALL SHOW SOME TYPE OF 9 INCH ACCUMULATION BULLSEYE OVER THE FORECAST AREA. THE FAVORABLE AREA FOR HEAVY RAINFALL HAS SHIFTED SOUTH A BIT TUESDAY: STRONG MOISTURE TRANSPORT DEVELOPS LATE TUESDAY THROUGH TUESDAY NIGHT AS HIGH PRESSURE EXITS TO THE EAST. THERE IS A REASONABLE AMOUNT OF ISENTROPIC LIFT OVER THE FORECAST AREA DURING THIS TIME...SO CANNOT RULE OUT A THUNDERSTORMS. WEDNESDAY: MOISTURE WILL REMAIN IN PLACE WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S. LOOKS AS THOUGH THE DRYLINE ACROSS THE HIGH PLAINS WILL PUSH EAST ALONG WITH THE SURFACE LOW. THIS IS A GREAT SETUP FOR A FEW ISOLATED DISCREET SUPERCELLS. THE MID LEVEL WINDS REMAIN RELATIVELY ORTHOGONAL TO THE DRYLINE ALLOWING FOR DISCREET SUPERCELLS TO MOVE OFF OF THE DRYLINE. THE ECMWF HAS TRENDED IN THE CORRECT DIRECTION IN DEVELOPING CONVECTION ALONG THE DRYLINE. CONFIDENCE IS MODERATE FOR A SEVERE WEATHER THREAT. THURSDAY-FRIDAY: ACTIVE PATTERN CONTINUES WITH THE NEXT STRONG PV ANOMALY MOVING INTO THE REGION LATE THURSDAY. THIS WILL INCREASE THE DEEP LAYER SHEAR IN SUPPORT OF SEVERE THUNDERSTORMS AHEAD OF THE FRONT. CONFIDENCE IS MODERATE IN THIS AND IS INCREASING GIVEN THE CONSISTENCY IN THE MODELS IS SHOWING THIS AND THAT...RELATIVELY SPEAKING...THE PREDICTABILITY OF THE ATMOSPHERE HAS BEEN ABOVE NORMAL FOR THIS TIME OF YEAR. SATURDAY-SUNDAY: THE DRYLINE REMAINS OVER WESTERN KANSAS DURING THE PERIOD. MID AND UPPER LEVEL FLOW FAVORABLE FOR ANY STORMS THAT DO DEVELOP TO MOVE INTO THE WESTERN PORTION OF THE FORECAST AREA. AT THIS TIME...WILL CONTINUE WITH A SMALL CHANCE OF THUNDERSTORMS. KRC && .AVIATION... FOR THE 18Z TAF SUITE...COLD FRONT MOVING ACROSS CENTRAL KANSAS WILL SLOW AS IT MOVES ACROSS SOUTH CENTRAL KANSAS LATE THIS AFTERNOON. THIS FRONT WILL BE THE FOCUS FOR STRONG/SEVERE CONVECTION EARLY THIS EVENING. THE FRONT IS EXPECTED TO THEN PUSH SOUTH INTO NORTHERN OKLAHOMA TONIGHT WITH MORE WIDESPREAD/ELEVATED CONVECTION DEVELOPING JUST NORTH OF SURFACE FRONT...ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. OCCASIONAL MVFR CIGS AND VSBYS EXPECTED WITH CONVECTION/HEAVY PRECIP OVERNIGHT AFFECTING THE KHUT/KICT AND KCNU TAF SITES. SOME MVFR CIGS ARE POSSIBLE ACROSS CENTRAL KANSAS AND THE KRSL-KSLN TAF SITES AS WELL...THOUGH MOST PRECIP/CONVECTION SHOULD STAY MAINLY SOUTH OF I-70. OUTSIDE OF ANY CONVECTION...THE GUSTY SOUTH TO SOUTHWEST WINDS WILL SUBSIDE AS FRONT NEARS LATE THIS AFTERNOON ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 77 57 85 / 100 30 10 20 HUTCHINSON 58 80 56 86 / 90 20 10 20 NEWTON 59 76 56 83 / 100 30 10 20 ELDORADO 61 76 56 82 / 100 40 10 10 WINFIELD-KWLD 64 76 56 84 / 100 50 10 10 RUSSELL 56 82 55 86 / 60 10 0 20 GREAT BEND 56 80 56 85 / 70 10 0 20 SALINA 59 81 58 85 / 70 10 0 20 MCPHERSON 58 79 56 85 / 90 20 10 20 COFFEYVILLE 67 72 57 84 / 90 80 20 10 CHANUTE 67 74 57 83 / 100 70 20 10 IOLA 65 75 58 84 / 100 60 10 10 PARSONS-KPPF 67 73 57 84 / 90 80 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR KSZ052-053- 068>072-083-092>096-098>100. FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ052-053- 068>072-083-092>096-098>100. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ050-051-067-082- 091. &&
Hazardous weather outlook, Jun 8, 3:15 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 315 PM CDT SUN JUN 8 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-092015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 315 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND ARE POSSIBLE THIS EVENING. THESE THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT AS A COLD FRONT STALLS ACROSS SOUTHERN KANSAS. WITH WIDESPREAD RAINFALLS OF 2 TO 3 INCHES LIKELY AND ISOLATED AMOUNTS TO 5 INCHES POSSIBLE...FLASH FLOODING IS LIKELY...ESPECIALLY TONIGHT. THEREFORE A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL AREAS FROM LATE THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE MONDAY MORNING...ESPECIALLY ALONG AND SOUTHEAST OF THE TURNPIKE...WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDDAY. MORE THUNDERSTORMS ARE FORECAST FOR MOST AREAS FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND MAY BE SEVERE WITH LARGE HAIL... DAMAGING WINDS...AND EVEN A FEW TORNADOES. THE POTENTIAL FOR SUCH ACTIVE WEATHER APPEARS TO BE INCREASING...SO ONE SHOULD LISTEN FOR LATER HAZARDOUS WEATHER OUTLOOKS AS THIS...TOO...MAY BE A VOLATILE SITUATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE AREA THIS EVENING...ESPECIALLY IN SOUTH- CENTRAL AND SOUTHEAST KANSAS. ALSO...ANY PRECIPITATION REPORTS WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KRC
In the hours before
Local storm report, Jun 8, 5:37 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
537 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL EL DORADO 37.82N 96.86W
06/08/2008 E1.00 INCH BUTLER KS EMERGENCY MNGR
PEA TO QUARTER SIZED HAIL FALLING AT THE SOUTH TURNPIKE
EXIT IN EL DORADO.
&&
JMBLocal storm report, Jun 8, 5:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
544 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL NW EL DORADO LAKE 37.86N 96.79W
06/08/2008 E1.75 INCH BUTLER KS LAW ENFORCEMENT
&&
CDJLocal storm report, Jun 8, 5:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND GST 11 SW ANTHONY 37.04N 98.17W
06/08/2008 E65 MPH HARPER KS LAW ENFORCEMENT
65 MPH WINDS AND QUARTER SIZED HAIL IN WALDRON
&&
JMBLocal storm report, Jun 8, 5:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
551 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL EL DORADO 37.82N 96.86W
06/08/2008 E0.88 INCH BUTLER KS EMERGENCY MNGR
DIME TO NICKEL HAIL AT THE EL DORADO FIRE DEPARTMENT.
&&
JMBLocal storm report, Jun 8, 6:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL EL DORADO 37.82N 96.86W
06/08/2008 E1.00 INCH BUTLER KS EMERGENCY MNGR
DOWNTOWN EL DORADO AT 2ND AND GORDY.
&&
KRCLocal storm report, Jun 8, 6:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
609 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL EL DORADO 37.82N 96.86W
06/08/2008 E1.00 INCH BUTLER KS AMATEUR RADIO
QUARTER HAIL AT THE EL DORADO STATE PENITENTIARY
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:32 AM CDT | Wind Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 10 more | 6 hr |
| Jun 8, 4:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Sedgwick | 61 min |
| Jun 8, 5:14 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 61 min |
| Jun 8, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 60 min |
| Jun 8, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 66 min |
| Jun 8, 6:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 63 min |
| Jun 8, 6:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.